# SDR CALA2015121494889

- Difficulty date: December 11, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N458UA
- Make and model: Airbus A320-232
- Aircraft serial: 1163
- Aircraft time: 51,202 hours, 21,504 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WASTE PANEL INTERNAL DOUBLER CORRODED.  REMOVED WASTE SERVICE PANEL, REMOVED FRAME CLIPS & STRINGER CLIPS AT REQUIRED & REMOVED WASTE PANEL INT DOUBLER.  FABRICATED REPLACEMENT DOUBLER, LOCATED, DRILLED & DEBURRED.  INSTALLED DOUBLER, FRAME CLIPS & STRINGER CLIPS AS REQUIRED.  INSTALLED WASTE SERVICE PANEL IAW SRM 51-72-11.
